MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. SDI CABLE 2.5M

SHIRAKAWA OLYMPUS CO., LTD. SDI CABLE 2.5M
Model Number MAJ-1951
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6) hospital.E1 - address 1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device presented no image.This event occurred during preparation for endometrial polyps.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Three attempts were performed to obtain additional information, but no response was received from the customer.This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SDI CABLE 2.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22306804
Report Number3002808148-2025-09669
Device Sequence Number7937335
Product Code NWB
UDI-Device Identifier04953170305047
UDI-Public04953170305047
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-S190.
Patient Age49 YR
Patient SexFemale